A HALF-INVERSE PROBLEM FOR THE SINGULAR DIFFUSION OPERATOR WITH JUMP CONDITIONS


Creative Commons License

Ergün A.

Miskolc Mathematical Notes, vol.2, no.21, pp.805-821, 2020 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 21
  • Publication Date: 2020
  • Doi Number: 10.18514/mmn.2020.3366
  • Title of Journal : Miskolc Mathematical Notes
  • Page Numbers: pp.805-821

Abstract

In this paper, half inverse spectral problem for diffusion operator with jump conditions

dependent on the spectral parameter and discontinuity coefficient is considered. The half inverse

problems is studied of determining the coefficient and two potential functions of the boundary

value problem its spectrum by Hocstadt-Lieberman and Yang-Zettl methods. We show that two

potential functions on the whole interval and the parameters in the boundary and jump conditions

can be determined from the spectrum.